# SDR HYIA20241018001

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Aircraft time: 35,183 hours, 4,559 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255045
- Condition: Corroded
- Location: Zone 500
- Part time: 35,183 hours, 4,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE 3 SPOTS OF CORROSION WERE VISUALLY IDENTIFIED ON THE OUTBOARD LEFT UPPER AFT WING FITTING (OEM PN: 0822550-45). ALL THREE SPOTS ARE LOCATED ON THE LOWER SURFACE OF THE HORIZONTAL FLANGE OF THIS FITTING, AND ARE CONSISTENT WITH OTHER CORROSION DISCREPANCIES VISUALLY IDENTIFIED IN THIS AREA. THE FIRST LOCATION MEASURES APPROX. .250" WIDE AND .750" LONG. THE OTHER TWO LOCATIONS EACH MEASURE APPROX. .125" BY .125". ALL 3 LOCATIONS ARE APPROX. .015 DEEP. THIS FITTING HAS BEEN CHANGED USING NEW PARTS.
